# SDR V0XD20171112001

- Difficulty date: November 12, 2017
- Submitted: November 12, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 14,495 hours, 11,366 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON THE RT AILERON HINGE NR 2.  REPAIRED THE AILERON CENTER HINGE IAW REO 690-57-61-143, REV -, AND SRM 51-24-11.
